MathSciNet Relay Station
MathSciNet bibliographic data
MR2550175 11F11 (11F25 11G07 11T24 33E50)
Fuselier, Jenny G. Hypergeometric functions over $\Bbb F_p$ and relations to elliptic curves and modular forms. Proc. Amer. Math. Soc. 138 (2010), no. 1, 109–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement